# SDR CALA2010052700221

- Difficulty date: May 20, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 60,057 hours, 13,099 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L IS HARD TO ARM AND LIGHT DOES NOT COME ON.  CLEANED TRACK ON DOOR 1L, INSTALLED COVER, OPS CHECKS GOOD.  OK TO CONTINUE, LIGHT COME ON WHEN ARMED.  AMM REF 52-11-00-603.
